Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 77, Number 2
HTML articles powered by AMS MathViewer

Self-injective rings
Carl Faith PDF
Proc. Amer. Math. Soc. 77 (1979), 157-164
Regular sequences and powers of ideals
Wolmer V. Vasconcelos PDF
Proc. Amer. Math. Soc. 77 (1979), 165-166
On maximal nonparabolic normal subgroups of the modular group
A. W. Mason and N. K. Dickson PDF
Proc. Amer. Math. Soc. 77 (1979), 167-173
Finitely presented lattices
Ralph Freese and J. B. Nation PDF
Proc. Amer. Math. Soc. 77 (1979), 174-178
Note on simple integral extension domains and maximal chains of prime ideals
L. J. Ratliff PDF
Proc. Amer. Math. Soc. 77 (1979), 179-185
Hopfian Boolean algebras of power less than or equal to continuum
James T. Loats PDF
Proc. Amer. Math. Soc. 77 (1979), 186-190
Rings whose right modules are direct sums of indecomposable modules
Birge Zimmermann-Huisgen PDF
Proc. Amer. Math. Soc. 77 (1979), 191-197
Isometries on $L^{p}$ spaces and copies of $l^{p}$ shifts
Stephen L. Campbell, Gary D. Faulkner and Marianne L. Gardner PDF
Proc. Amer. Math. Soc. 77 (1979), 198-200
An Abel-Tauber theorem on convolutions with the Möbius function
J. L. Geluk PDF
Proc. Amer. Math. Soc. 77 (1979), 201-209
Compact multipliers on Banach algebras
Stephen H. Friedberg PDF
Proc. Amer. Math. Soc. 77 (1979), 210
Modified Poisson kernels on rank one symmetric spaces
Anna Maria Mantero PDF
Proc. Amer. Math. Soc. 77 (1979), 211-217
The very well poised $_{6}\psi _{6}$
Richard Askey and Mourad E. H. Ismail PDF
Proc. Amer. Math. Soc. 77 (1979), 218-222
Absolute Abel summability and capacity
G. V. Welland PDF
Proc. Amer. Math. Soc. 77 (1979), 223-228
Topologically equivalent measures in the Cantor space
Francisco J. Navarro-Bermúdez PDF
Proc. Amer. Math. Soc. 77 (1979), 229-236
Eigenvalues and eigenfunctions of Riemannian manifolds
Frieder-Jens Lange and Udo Simon PDF
Proc. Amer. Math. Soc. 77 (1979), 237-242
Amalgamation and elimination of quantifiers for theories of fields
William H. Wheeler PDF
Proc. Amer. Math. Soc. 77 (1979), 243-250
New decidable fields of algebraic numbers
L. van den Dries PDF
Proc. Amer. Math. Soc. 77 (1979), 251-256
Coreflectors not preserving the interval and Baire partitions of uniform spaces
G. Tashjian and J. Vilímovský PDF
Proc. Amer. Math. Soc. 77 (1979), 257-263
On remote points in $\upsilon X-X$
Toshiji Terada PDF
Proc. Amer. Math. Soc. 77 (1979), 264-266
Contractification of a semigroup of maps
Hwei Mei Ko and Kok Keong Tan PDF
Proc. Amer. Math. Soc. 77 (1979), 267-275
Nonperfect spaces with point-countable bases
Peter Davies PDF
Proc. Amer. Math. Soc. 77 (1979), 276-278
Hyperspaces of cones and fans
Carl Eberhart and Sam B. Nadler PDF
Proc. Amer. Math. Soc. 77 (1979), 279-288
On two results of J. Dugundji about extensions of maps and retractions
H. Steinlein PDF
Proc. Amer. Math. Soc. 77 (1979), 289-290
Examples of higher-dimensional slice knots which are not ribbon knots
L. R. Hitt PDF
Proc. Amer. Math. Soc. 77 (1979), 291-297
Erratum to: “General trinomials having symmetric Galois group” [Proc. Amer. Math. Soc. 63 (1977), no. 2, 208–212; MR 55 #10433]
John H. Smith PDF
Proc. Amer. Math. Soc. 77 (1979), 298